Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on the derivatives of integral functions


Author: S. M. Shah
Journal: Bull. Amer. Math. Soc. 53 (1947), 1156-1163
DOI: https://doi.org/10.1090/S0002-9904-1947-08935-7
MathSciNet review: 0023346
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. M. Shah, A note on the maximum modulus of the derivative of an integral function, Journal of the University of Bombay vol. 13 (1944) pp. 1-3. MR 11723
  • 2. J. M. Whittaker, The lower order of integral functions, J. London Math. Soc. vol. 8 (1933) pp. 20-27.
  • 3. T. Vijayaraghavan, On derivatives of integral functions, J. London Math. Soc. vol. 10 (1935) pp. 116-117.
  • 4. G. Valiron, Lectures on the general theory of integral functions, 1923.
  • 5. S. M. Shah, The maximum term of an entire series, Mathematics Student (Madras) vol. 10 (1942) pp. 80-82. MR 7434


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08935-7

American Mathematical Society